MathSciNet Relay Station
MathSciNet bibliographic data
MR1979410 (2004f:39029) 39A10
Yan, Xing-Xue; Li, Wan Tong; Sun, Hong-Rui Global attractivity in a higher order nonlinear difference equation. Appl. Math. E-Notes 2 (2002), 51–58.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement